# SDR AALA20010061

- Difficulty date: January 5, 2001
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N3507A
- Make and model: Doug DC-9-82
- Aircraft serial: 49801
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND 3 SCRATCHES AT STATION 320 AT L22L.  INSTALLED DOUBLER PER ESO 80559 DATED 1/4/01.  (M)
